# SDR REXA201100606

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 22,767 hours, 19,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (FLOOR STRIP) WILL NOT WORK FROM SEATS 6-9.  CORRECTLY CONNECTED EMERGENCY FLOOR LIGHTS IAW GMM33-51-00.  OPS CHECK GOOD, OK FOR SERVICE.
